# SDR RJEF20170320001

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 40,179 hours, 17,844 cycles
- Engine: Iae V2524A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271A
- Part serial: 4992
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  FLIGHT TA310, THE PILOT REPORTED THE RT WINDSHIELD CRACKED DURING FLIGHT, THE WINDSHIELD WAS REPLACED IAW AMM 56-11-11.  PERFORMED TESTS WITH NORMAL RESULTS. ANTI-ICE RT. WINDSHIELD FAULT, REPLACED THE WINDOW HEAT COMPUTER IAW AMM 30-42-34.  PERFORMED CORRESPONDING OPERATIONAL TESTS WITH NORMAL RESULTS. AIRCRAFT WAS RETURNED TO SERVICE.
